Separability of convex sets and the concept of convexity on the surface of a convex body
Matematičeskie zametki, Tome 27 (1980) no. 4, pp. 633-645
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_4_a13,
author = {A. G. Netrebin},
title = {Separability of convex sets and the concept of convexity on the surface of a convex body},
journal = {Matemati\v{c}eskie zametki},
pages = {633--645},
year = {1980},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_4_a13/}
}
A. G. Netrebin. Separability of convex sets and the concept of convexity on the surface of a convex body. Matematičeskie zametki, Tome 27 (1980) no. 4, pp. 633-645. http://geodesic.mathdoc.fr/item/MZM_1980_27_4_a13/